# SDR AWXA200701004

- Difficulty date: August 4, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 57,943 hours, 25,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367180500300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - NR 5980302, CORROSION ON CABIN FLOORBOARD 262FF, BS 3158 / FR 66 - BS 3257 /FR 68, -Y1292.  REPLACED CABIN FLOORBOARD 262FF, BS 3158 / FR 66 - BS 3257 /FR 68, -Y1292 IAW AWA TASK CARD C1D25318.
